# SDR DALA2017110607961

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 54,026 hours, 19,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT AFT OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE R&R POWER SUPPLY M1671 PER AMM 33-51. OPS CHECK GOOD.
